MathSciNet Relay Station
MathSciNet bibliographic data
MR1082842 (92h:05133) 05C99 (05A20)
Bollobás, Béla; Leader, Imre Compressions and isoperimetric inequalities. J. Combin. Theory Ser. A 56 (1991), no. 1, 47–62.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement